Complete basis set via straight-line coherent-state superpositions

P. Adam, I. Földesi, J. Janszky

Research output: Contribution to journalArticle

40 Citations (Scopus)

Abstract

The properties of one-dimensional straight-line superposition states obtained as a continuous generalization of the even and odd coherent states are studied. Superposition states with Hermite-polynomial-Gaussian distribution functions are introduced. These states form a complete orthonormal basis set in the Hilbert space of quantum oscillators. This basis makes it possible to obtain the straight-line coherent-state distribution function for a given state. As an example, the distribution functions for squeezed coherent states are derived.

Original languageEnglish
Pages (from-to)1281-1287
Number of pages7
JournalPhysical Review A
Volume49
Issue number2
DOIs
Publication statusPublished - Jan 1 1994

    Fingerprint

ASJC Scopus subject areas

  • Atomic and Molecular Physics, and Optics

Cite this